Home » Frequently asked Questions on Health » Does Vitamin B Complex cause joint swellings?

Does Vitamin B Complex cause joint swellings?

Q: When I take B complex vitamins, my finger joints swell up and I feel a lot of pressure. I am quite healthy but many at times I feel that I need a little more energy so I tried vitamins. What would cause the swelling in my fingers, which goes away after a few days?

A:Unless there is documented deficiency of vitamin B Complex factors, there is no reason to take supplements. Vitamin B Complex has many ingredients such as thiamine (B-1), riboflavin (B-2), nicotinic acid (B-3) etc. Many people are allergic to thiamine and/or nicotinic acid. Besides, nicotinic acid is a vasodilator; it side effects include oedema.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------